# SDR FDEA201305241083

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 31,834 hours, 15,773 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 961596
- Part serial: 0030
- Condition: Malfunctioned
- Location: Right Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTION OF RAM AIR TURBINE, ROUTINE CARD 00073 WRI 29206710, STEP 1 STATES TO LOWER THE RAT.  THE RELEASE HANDLES WERE ACTIONED NUMEROUS TIMES WITH NO EFFECT, AMM REVIEWED, PROCEDURE 29-22-00-06 IS "IF RAT FAILS TO EXTEND" THIS TASK WAS   CARRIED OUT AND RAT DEPLOYED CORRECTLY.  ON COMPLETION OF THIS TASK THE RAT WAS DEPLOYED SUCCESSFULLY NUMEROUS TIMES.
